# SDR IPXA2025083041834

- Difficulty date: August 30, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073500000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 231LG IS BROKEN.  PANEL INSTALLATION IS CONTROLLED ON TASK CARD T3F18E006XTN7. JOB COMPLETE. IAW A300-600 AMM 53-10-23/401.
